# SDR SWIA2021062859169

- Difficulty date: May 20, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 501 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS501.00 FRAME LWR FLANGE AREA CORRODED INBD OF INTERCOSTAL BETWEEN STGR 27 AND 26L      (C-CHECK RO 6/22/2021)    REMOVED CORROSION, REF. CRJ900 SRM 51-21-06-001-001-A01, AT FS501.00 FRAME LOWER FLANGE BETWEEN STGR27 AND STGR26L. / COMPLIED WITH MHIRJ REO 690-53-31-582 REV --, DATED 2021-05-26, STEPS 1-5. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. / PRESSURE CHECKS GOOD.
